# SDR P5CA0601481

- Difficulty date: May 16, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 23,037 hours, 4,009 cycles
- Engine: Ge CF680
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 1885M22G01
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, AFTER FLAP RETRACTION, EICAS CAUTION MESSAGE OVHT ENG 1 NAC.  COMPLIED WITH CHECKLIST AND MESSAGE CLEARED, TRIED TO CONTINUE WITH CLIMB, MESSAGE RETURNED.  RETURN TO LAX.  REMOVE AND REPLACE NR 1 ENGINE TWELVE SEGMENT LPT COOLING AIR MANIFOLD IAW AMM 75-24-03.  SYSTEM OPS CHECK GOOD.
